MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; implantable cardioverter defibrillator (ICD)
Model Number D143
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) experienced atrial fibrillation (af) with normal conduction, but the rate sped up, and atp was delivered; the arrhythmia broke shortly after.Then a second episode occurred, where the patient again went into af with normal conduction, rate sped up, and received atp, which did not work, and then a shock was delivered, which did not break the rhythm, but the arrhythmia slowed out of a treatment zone.It was questioned if this was af with rvr or a dual arrhythmia, possible inappropriate therapy.Additional information was received that this device was suspected to deliver 9 bursts of atp and one electric shock for what appears to be af with rapid ventricular response (rvr).The episode self-terminated.No additional adverse patient effects were reported.This device remains in service.

Brand Name
INOGEN? EL ICD DR
Common Device Name
implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key23305990
Report Number2124215-2025-73559
Device Sequence Number4967437
Product Code LWS
UDI-Device Identifier00802526534263
UDI-Public(01)00802526534263(17)170727
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/27/2017
Device Model NumberD143
Device Catalogue NumberD143
Device Lot Number201033
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale